What causes nervousness, restlessness and some tremors while on Levothyroxine?

default
Posted on Wed, 10 Jun 2015 in General Health
Question: Started on Levothyroxine three months ago 25mcg. Having a tremendous problem with nervousness, restlessness, some tremors. Suddenly wondered today whether it may be causing these issues and checked here on drugs.com. Seems like that's a possibility. Am I correct?
doctor
Answered by Dr. Panagiotis Zografakis 9 minutes later
Brief Answer:
It could be

Detailed Answer:
Hello,

although 25mcg is a very low dose, I can't exclude it because the symptoms you've mentioned could be attributed to hyperthyroidism. The best way to check whether this could be true or not is to check your blood thyroid stimulating hormone (TSH) and perhaps also your free T4. If your TSH is normal then you should not worry about the pill and you should look elsewhere for the cause of your symptoms.

Other symptoms of hyperthyroidism include a fast heart rate, weight loss, sweating, intolerance to heat, diarrhea, etc
Not every symptom has to occur of course but a fast heart rate is very common.

I hope I've helped!
Kind Regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Panagiotis Zografakis

Internal Medicine Specialist

Practicing since :1999

Answered : 3680 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Medical Topics ,  

Recent questions on  Weight loss

doctor1 MD

I was prescribed Duphaston for pre-menstual spotting....I have been taking it for two months now. I have been experiencing gastric problems and...

doctor1 MD

I am having abladder emptying problem I have unexplained weight loss thelymph nodes in my groin area are swollen real bad on both sides I can have...

doctor1 MD

One course suggest TriglimiSave-2 with Jalra 50mg while other one suggest Trigulin with Diacobal 1.5mg. Which is better combination. Insulin...

doctor1 MD

I am taking glycomet Sr 1gm daily.....I have Pecos problem n I have type 2diabetes...which is low now....but I think instead of losing weight as am...

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd...

doctor1 MD

Can I reverse a possible chance that I have Typ 2 diebetties ?

doctor1 MD

How much ghee is good in a day if I have normal health reports

Get personalised answers from verified doctor in minutes across 80+ specialties

123 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2